# SDR CALA2025120511787

- Difficulty date: November 29, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,801 hours, 21,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CHRONIC OF DOOR 4L ARM/DISARM ISSUE.  PERFORMED FIM 52-11 TASK 813 AND FOUND NO DEFECTS. REMOVED SLIDE AND PERFORM INSPECTION OF ALL ARMING LEVERS AND ASSOCIATED LINKAGES, PUSHRODS AND CRANKS FOR LOOSE HARDWARE, BENDS, OR BINDING RODS REF AMM 52-11-20. NO DEFECTS NOTED.  INSPECTED GIRT BAR MECHANISM CRANKS, PUSHRODS ,STOPS AND LEAF SPRINGS FOR DAMAGE REF AMM 52-11-25. NO DEFECTS NOTED.  REINSTALLED SLIDE IAW AMM 25-66-01. ALL SAFETY PINS REMOVED AND PERFORMED SLIDE RENDER SAFE CHECKLIST. NO FURTHER DEFECTS NOTED.
